Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Bumps, pimples on vagina, loss of libido. Occurred after going through C-sections. Treatment?

Hello, I am a mother of three..I gave birth to all my children through c-section. I have been having this bumps/ pimples on my vaginal. Sometimes they go away, but they always come back. They could be painful sometimes. I do press/sqeeze them whenever they are soft enough. I dont know what they are but i think they started coming after my c-sections. I dont know what they are or what to do and i am starting to feel less sexy..Thanks for your answer,,,...
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

According to your description there is possibility of vaginal warts, which can appear as irregular growths in the genital area.
So better consult gynecologist and get examined to find out the actual nature of the lesions.
The discomfort due to the lesions may be responsible for your decreased sexual desire.
So once you get treated improvement in libido can also be expected.
Take care.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor